# SDR CALA2022092102434

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5357030620200
- Condition: Corroded
- Location: Y160
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING AFT CABIN FLOOR BEAM Y160, FOUND INCOMING DOUBLE DRILL HOLE AT FR70 CROSSBEAM.
